# SDR AWXA200601025

- Difficulty date: June 8, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Channel
- Part number: 6545834551
- Condition: Cracked
- Location: Bs 327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C17 CHECK DISCOVERED FLOOR CHANNEL CRACKED, .9 INCHES, AT BS 327, WL 208 AND BL 45L.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR CHANNEL AT BS 327, WL 208 AND BL 45L IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND 12.
